# SDR 96FDEA01661

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10F
- Aircraft serial: 47804
- System (JASC): 5714 · Wing, Center Box
- Part: Ctr Wing Sect
- Condition: Corrosion
- Location: Bs 1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 345.  CORROSION FOUND ON TOP OF CTR TANK, BELOW MAIN CABIN FLOOR, LT SIDEWALL AREA, STA 1210.  CLEANED CORROSION REF.  SRM 57-20-00.  COMPLIED WITH HFEC INSP.  NO DEFECTS NOTED.  MEASURED REMAINING SKIN THICKNESS.  REWORKED PER EA 8-5710-31746 WORK INSTRUCTIONS.  11/08/96.
